Familles de polynômes ponctuellement bornées

Nguyen Thanh Van

Annales Polonici Mathematici (1975)

  • Volume: 31, Issue: 1, page 83-90
  • ISSN: 0066-2216

How to cite


Nguyen Thanh Van. "Familles de polynômes ponctuellement bornées." Annales Polonici Mathematici 31.1 (1975): 83-90. <http://eudml.org/doc/265630>.

author = {Nguyen Thanh Van},
journal = {Annales Polonici Mathematici},
language = {fre},
number = {1},
pages = {83-90},
title = {Familles de polynômes ponctuellement bornées},
url = {http://eudml.org/doc/265630},
volume = {31},
year = {1975},

AU - Nguyen Thanh Van
TI - Familles de polynômes ponctuellement bornées
JO - Annales Polonici Mathematici
PY - 1975
VL - 31
IS - 1
SP - 83
EP - 90
LA - fre
UR - http://eudml.org/doc/265630
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.